# SDR USAA050771

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND TRANSITION ANGLE CORRODED 3 INCHES, RT TRANSITION ANGLE AT BS 492.4.  REMOVED DAMAGED PART.  FABRICATED AND INSTALLED NEW PART IAW 737 SRM 51-10-02.  (M)
